Alert archive / Washington / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 2, NWS Spokane, WA
NWS Spokane, WA issued this severe thunderstorm warning at Jun 23, 2010, 7:18 PM PDT for 4 counties in Washington. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2010, 7:18 PM PDT (02:18 UTC)
- Expired
- Jun 23, 2010, 8:15 PM PDT
- In force
- 57 min
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
Counties Douglas County, WA, Grant County, WA, Lincoln County, WA, Okanogan County, WA
The radar
The Spokane radar (KOTX), 109 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 8:01 PM PDT | HAIL 1.25 | 8 Nne Hartline, WA | |
| Jun 23, 8:05 PM PDT | HAIL 1 | 4 Ene Hartline, WA | DEPTH OF HAIL ON THE GROUND IS 6 INCHES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 2.3 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -207 J/kg
- Mixed-layer LCL
- 2425 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
956
WUUS56 KOTX 240218
SVROTX
WAC017-025-043-047-240315-
/O.NEW.KOTX.SV.W.0002.100624T0218Z-100624T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
718 PM PDT WED JUN 23 2010
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN GRANT COUNTY IN CENTRAL WASHINGTON...
NORTHWESTERN LINCOLN COUNTY IN EAST CENTRAL WASHINGTON...
EAST CENTRAL DOUGLAS COUNTY IN NORTH CENTRAL WASHINGTON...
EXTREME SOUTHEASTERN OKANOGAN COUNTY IN NORTH CENTRAL WASHINGTON...
* UNTIL 815 PM PDT
* AT 718 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR HARTLINE...OR 41 MILES NORTH OF MOSES
LAKE...AND MOVING NORTHEAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HARTLINE...GRAND COULEE...ELMER CITY...ELECTRIC CITY AND COULEE DAM
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4804 11892 4786 11874 4757 11918 4767 11940
4802 11920
TIME...MOT...LOC 0218Z 219DEG 9KT 4770 11919
$$
FRIES2 follow-up statements
506
WWUS56 KOTX 240222
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
722 PM PDT WED JUN 23 2010
WAC017-025-043-047-240315-
/O.CON.KOTX.SV.W.0002.000000T0000Z-100624T0315Z/
GRANT WA-LINCOLN WA-DOUGLAS WA-OKANOGAN WA-
722 PM PDT WED JUN 23 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM PDT
FOR EXTREME SOUTHEASTERN OKANOGAN...EAST CENTRAL DOUGLAS...
NORTHWESTERN LINCOLN AND NORTHEASTERN GRANT COUNTIES...
AT 718 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A RAPIDLY STRENGTHENING SEVERE THUNDERSTORM CAPABLE OF
PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR HARTLINE...OR 39 MILES NORTH OF
MOSES LAKE...MOVING NORTHEAST AT 5 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRAND
COULEE...ELMER CITY...ELECTRIC CITY AND COULEE DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4804 11892 4786 11874 4757 11918 4767 11940
4802 11920
TIME...MOT...LOC 0222Z 221DEG 6KT 4769 11920
$$
FRIES464
WWUS56 KOTX 240252
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
752 PM PDT WED JUN 23 2010
WAC017-025-043-047-240315-
/O.CON.KOTX.SV.W.0002.000000T0000Z-100624T0315Z/
GRANT WA-LINCOLN WA-DOUGLAS WA-OKANOGAN WA-
752 PM PDT WED JUN 23 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM PDT
FOR EXTREME SOUTHEASTERN OKANOGAN...NORTHEASTERN DOUGLAS...
NORTHWESTERN LINCOLN AND NORTHEASTERN GRANT COUNTIES...
AT 748 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR HARTLINE...OR 45 MILES NORTH OF MOSES LAKE...MOVING
NORTHEAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRAND
COULEE...ELMER CITY...ELECTRIC CITY AND COULEE DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4786 11874 4766 11905 4772 11924 4802 11920
4804 11892
TIME...MOT...LOC 0252Z 233DEG 15KT 4775 11903
$$
FRIESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 5:20 PM PDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jun 23, 5:20 PM PDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPOKANE WA 520 PM PDT WED JUN 23 2010 .SYNOPSIS... A WEAK DISTURBANCE WILL PASS THROUGH THE REGION TONIGHT BRINGING SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. THIS ACTIVITY WILL LINGER INTO THURSDAY OVER EASTERN WASHINGTON AND NORTH IDAHO. THE WEEKEND IS SHAPING UP TO BE MAINLY DRY WITH WARMER TEMPERATURES. && .DISCUSSION... TONIGHT AND THURSDAY...WATER VAPOR SATELLITE AS OF 20Z SHOWS A SHORT WAVE TROUGH NEARING THE CASCADES. AHEAD OF THIS TROUGH A MIXTURE OF BOTH SFC BASED AND ELEVATED INSTABILITY EXISTS. THE BEST CHANCES FOR SURFACE BASED CONVECTION THROUGH THE EVENING WILL BE FROM THE CASCADES INTO CENTRAL WASHINGTON AS WELL AS NEAR THE CANADIAN BORDER. SLIGHTLY COOLER 500MB TEMPS OF -15C COMPARED TO -13C DOWN OVER SE WASHINGTON WILL LEAD TO NO CONVECTIVE INHIBITION WHERE VISIBLE SATELLITE THIS AFTERNOON HAS SHOWN SFC BASED CUMULUS DEVELOPMENT. THE SECONDARY AREA MOST LIKELY FOR SFC BASED CONVECTION IS OVER OUR SOUTHEAST ZONES...FOR THE BLUES...CAMAS PRAIRIE...AND CENTRAL PANHANDLE MTNS. LAPS DATA HERE SHOWS THE CAP RETREATED FROM THE SOUTH WITH SFC BASED CONVECTION BEGINNING TO SHOW UP OVER THE CLEARWATERS. THIS AREA ALSO HAS BETTER SHEAR WITH 0-6KM VALUES OF 25-35 KTS SO A FEW STRONGER CELLS ARE STILL POSSIBLE THROUGH THE EVENING. ELSEWHERE...THE THREAT FOR ELEVATED CONVECTION WILL INCREASE THIS EVENING AS THE SHORT WAVE TRACKS EAST INTO CENTRAL AND EASTERN WASHINGTON BRINGING AN INCREASE IN MID LEVEL MOISTURE WITH 700-500 THETA E LAPSE RATES NEAR 0 C/KM. THIS IS SUFFICIENT TO POSSIBLE BRING A FEW LIGHTNING STRIKES. OVERNIGHT AS THE SHORT WAVE MOVES INTO EASTERN WA/N IDAHO DRIER WESTERLY FLOW SHOULD KICK IN FOR THE LEE OF THE CASCADES...WHILE SCATTERED SHOWERS AND ISOLATED NOCTURNAL THUNDERSTORMS ARE EXPECTED ELSEWHERE. ON THURSDAY DRIER AIR MOVES INTO THE AREA IN THE 700-500MB LAYER. HOWEVER LINGERING INSTABILITY OVER EASTERN WA/N IDAHO WILL LIKELY TRIGGER A ROUND OF SFC BASED CONVECTION WITH UNCAPPED CAPES OF 500-1000 J/KG. A FEW STORMS MAY BECOME STRONG WITH 0-6KM SHEAR VALUES OF 20-35 KTS. JW THURSDAY NIGHT THROUGH SATURDAY EVENING...THIS PERIOD WILL SEE THE WEATHER TURN DRIER WITH TIME AS THE LAST VESTIGES OF THE PERSISTENT UPPER LEVEL TROUGH EXIT THE INLAND NW. THURSDAY NIGHT LIKELY POSES THE GREATEST THREAT FOR PRECIPITATION...AS A COMPACT SHORTWAVE TROF DRIFTS THROUGH THE EXTREME NE CORNER OF WASHINGTON AND THE NORTH IDAHO PANHANDLE BETWEEN 00Z-06Z. THE POTENTIAL INSTABILITY PARAMETERS STILL LOOK CONDUCIVE FOR THUNDERSTORMS BASED ON CAPE VALUES...HOWEVER THE 0-6KM WIND SHEAR VALUES ARE FAIRLY WEAK. THE INSTABILITY AND SHEAR VALUES ACTUALLY APPEAR MUCH MORE FAVORABLE SOUTH AND EAST OF THE CAMAS PRAIRIE WHERE TODAYS MID-LEVEL THETA-E RIDGE AXIS IS EXPECTED TO GET HUNG UP. IN ANY CASE...WE SUSPECT ANY CONVECTION WHICH FIRES WILL RAPIDLY WEAKEN WITH THE SETTING SUN AND THE PASSAGE OF THE TROF AXIS INTO NW MONTANA/SOUTHERN ALBERTA. AFTER A FAIRLY QUIET REMAINDER OF THE NIGHT AND EARLY FRIDAY MORNING...YET ANOTHER TROF IS EXPECTED TO PASS THROUGH THE INLAND NW. THIS ONE IS FORECAST TO CROSS THE CASCADES BY 18Z FRIDAY AND MOVE INTO WESTERN MONTANA BY 00Z. THIS SYSTEM IS BEGINNING TO LOOK LIKE A NON-PLAYER OTHER THAN BRINGING SOME INCREASING WESTERLY WINDS TO THE CASCADES AND COLUMBIA BASIN. BY THIS TIME THE BULK OF THE GOOD LOW-LEVEL MOISTURE/THETA-E RIDGE AXIS IS WELL SOUTH AND EAST OF OUR CWA. MODELS SOUNDING AHEAD OF THE TROF LOOK UNIMPRESSIVE WITH THE DEPTH OF THE POTENTIAL INSTABILITY PALING IN COMPARISON TO TODAY AND THURSDAY. IN FACT...IT MAY NOT BE DEEP ENOUGH TO SUPPORT ANYTHING OTHER THAN A FEW SHOWERS...PRIMARILY OVER THE IDAHO PANHANDLE. FOR SATURDAY...THE ENTIRE INLAND NW WILL SEE A DRY DAY AS ANY SEMBLANCE OF AN UPPER LEVEL TROF WILL BE WELL EAST OF THE REGION. MEANWHILE...A LOW AMPLITUDE UPPER LEVEL RIDGE WILL BEGIN TO BUILD OVER THE PAC NW. FX SATURDAY NIGHT THROUGH WEDNESDAY NIGHT...WARM AND DRY CONDITIONS WILL PREVAIL SUNDAY AND MONDAY THEN A COOL FRONT WILL BRING SOME COOLING AND CHANCE FOR THUNDERSTORMS MONDAY EVENING THROUGH WEDNESDAY. MONDAY HAS THE POTENTIAL TO BE THE WARMEST DAY SO FAR THIS SEASON. THE DEEP LOW CURRENTLY SPINNING ALONG THE WESTERN REACHES OF THE ALEUTIAN ISLANDS WILL HAVE MIGRATED TO 140W BY SATURDAY. THIS LOW WILL UNDERGO MODEST AMPLIFICATION AND DRIFT TOWARD THE BRITISH COLUMBIA COAST SUNDAY AND MONDAY RESULTING IN MODERATE HEIGHT RISES DOWNSTREAM...MOSTLY OVER THE ROCKIES AND CENTRAL PLAINS. THE PAC NW WILL BE UNDER A BROAD SW FLOW DUE TO OUR WESTWARD PLACEMENT TO THE ACTUAL RIDGE AXIS...HOWEVER THE POLAR JET WILL BE SHOVED NORTH INTO BC ALLOWING A SUBSTANTIAL AMOUNT OF 850-700MB WARMING SUNDAY INTO MONDAY. GFS/EC 850MB TEMPERATURES WILL BE WARMING NEAR 21 CELSIUS MONDAY AFTN. WITH LITTLE IN THE WAY OF ORGANIZED MOISTURE OR CLOUDS AND SUFFICIENT MECHANICAL MIXING TO 800MB OR HIGHER...WE ARE LOOKING FOR WIDESPREAD UPPER 70'S TO LOWER 80'S SUNDAY THEN 80'S TO LOW 90'S MONDAY. THERE IS GENERALLY STRONG AGREEMENT AMONGST THE GFS/GEFS/ECWMF THUS CONFIDENCE IS NEAR TO ABOVE NORMAL THAT THIS WILL BRING ONLY OUR SECOND DAY IN JUNE WHEN ABOVE NORMAL TEMPERATURES WERE ACHIEVED. MONDAY EVENING THROUGH WEDNESDAY NIGHT...THE UPPER-LEVEL TROUGH WILL CONTINUE TO DRIFT TOWARD THE COAST AND SHORTWAVE ENERGY PIVOTING AROUND THE MEAN TROUGH WILL LIFT INTO BRITISH COLUMBIA. THE FIRST OF THE SHORTWAVES WILL PUSH A COLD FRONT ACROSS THE PAC NW. WHILE CONFIDENCE IS HIGH ON THE EVENTS TO COME...THERE IS QUITE A BIT OF UNCERTAINTY ON THE EXACT TIMING AND STRENGTH WITH SOME GUIDANCE SUGGESTING THE FRONT WILL MOVE THROUGH AS EARLY AS MONDAY NIGHT AND OTHERS....TUESDAY/WEDNESDAY. FORECAST WILL LEAN TOWARD THE LATTER OR TUESDAY. ACCOMPANYING THE FRONT...THERE WILL BE A RICH MOISTURE SOURCE STREAMING IN WITH PWATS INCREASING TO 0.75-0.90". AS A RESULT...THUNDERSTORM CHANCES WILL BE INCREASING THROUGH THE PERIOD WITH THE HIGHEST THREATS FOCUSING ACROSS THE HIGHER TERRAIN AND DURING THE LATE AFTERNOON/EVENING HOURS. TEMPERATURES WILL REMAIN WARM BUT BE COOLING CLOSER TO NORMAL ONCE THE FRONT PUSHES THROUGH. OVERALL...WEATHER CONDITIONS ARE BEGINNING TO LOOK A BIT MORE JUNE-LIKE. /SB && .AVIATION... A WEAK WEATHER DISTURBANCE WILL TRACK ACROSS THE REGION THIS EVENING AND OVERNIGHT BRINGING -SHRA AND TSRA TO THE FORECAST AREA. THE BULK OF THE THUNDERSTORM ACTIVITY WILL DEVELOP OVER THE MOUNTAINS AND WEAKEN WHILE MOVING INTO THE VALLEYS...HOWEVER AS THE MAIN UPPER-LEVEL FRONT PRESSES THROUGH...THUNDER CHANCES WILL INCREASE WEST TO EAST ACROSS ALL TERMINALS. THE FRONT IS EXPECTED TO CROSS THE CASCADES 00-04Z AND CONTINUE THROUGH NORTHERN IDAHO 06-12Z. WE ARE ALSO MONITORING A SECOND CLUSTER OF THUNDERSTORMS DEVELOPING AND TRACKING TO THE NORTH OFF THE BLUE MTNS. THESE WILL BE IN VCNTY KLWS-KPUW AOB 03Z. ISOLD -SHRA AND TSRA WILL ONCE AGAIN BE POSSIBLE MAINLY ACROSS THE THE EASTERN MOUNTAINS THURSDAY AFTERNOON. /SB && .PRELIMINARY POINT TEMPS/POPS... SPOKANE 57 77 55 74 51 73 / 30 20 10 10 0 0 COEUR D'ALENE 56 76 56 74 51 72 / 40 20 20 10 10 0 PULLMAN 55 75 54 72 49 73 / 30 30 20 10 0 0 LEWISTON 63 82 60 78 55 79 / 30 20 20 10 0 0 COLVILLE 54 80 54 78 51 76 / 40 40 30 10 10 0 SANDPOINT 53 75 53 73 50 71 / 40 40 40 20 20 10 KELLOGG 56 73 54 69 48 71 / 40 50 30 20 10 0 MOSES LAKE 56 86 56 80 52 81 / 20 10 10 0 0 0 WENATCHEE 61 84 57 79 54 80 / 20 0 0 0 0 0 OMAK 55 85 55 80 53 79 / 20 10 10 0 0 0 && .OTX WATCHES/WARNINGS/ADVISORIES... ID...NONE. WA...NONE. &&
Hazardous weather outlook, Jun 23, 6:03 AM PDT, 13 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 603 AM PDT WED JUN 23 2010 IDZ001>004-026-027-WAZ031>038-041>044-241315- NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- 603 AM PDT WED JUN 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 23, 7:15 PM PDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 715 PM PDT WED JUN 23 2010 WAZ035-044-240300- GRANT WA-LINCOLN WA-DOUGLAS WA- 715 PM PDT WED JUN 23 2010 THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN GRANT COUNTY IN CENTRAL WASHINGTON NORTHWESTERN LINCOLN COUNTY IN EAST CENTRAL WASHINGTON EAST CENTRAL DOUGLAS COUNTY IN NORTH CENTRAL WASHINGTON UNTIL 800 PM PDT AT 712 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR HARTLINE..MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS IMPACTED INCLUDE... HARTLINE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4800 11918 4787 11882 4758 11915 4767 11938 TIME...MOT...LOC 0215Z 209DEG 12KT 4771 11920 FRIES
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 7:15 PM PDT | Special Weather Statement | OTX | Douglas | 45 min |
| Jun 23, 8:06 PM PDT | Areal Flood Advisory | OTX | Grant, Lincoln | 58 min |
| Jun 23, 8:12 PM PDT | Severe Thunderstorm Warning | OTX | Ferry, Lincoln, Stevens | 63 min |
| Jun 23, 9:35 PM PDT | Special Weather Statement | OTX | Lincoln | 40 min |
| Jun 23, 11:20 PM PDT | Special Weather Statement | OTX | Spokane | 40 min |
Nearby
Severe Thunderstorm Warnings in Washington, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.